# SDR 08FDEA00252

- Difficulty date: January 24, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 43,127 hours, 9,806 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: ARC2126501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, LT WING OUTBOARD FLAP INBOARD HINGE AFT FAIRING STRUT AFT FASTENER HOLE.   CORROSION  REPAIRED AS PER EA 1-5750-117306,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
